BibTeX record journals/jaciii/AbdelbariE08

download as .bib file

@article{DBLP:journals/jaciii/AbdelbariE08,
  author    = {Slim Abdelbari and
               Jelel Ezzine},
  title     = {Non Linear Disturbance Accommodation Fuzzy Control},
  journal   = {{JACIII}},
  volume    = {12},
  number    = {2},
  pages     = {165--171},
  year      = {2008},
  url       = {https://doi.org/10.20965/jaciii.2008.p0165},
  doi       = {10.20965/jaciii.2008.p0165},
  timestamp = {Sun, 28 May 2017 13:24:54 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jaciii/AbdelbariE08},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics